# SDR FDEA201403210540

- Difficulty date: March 21, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810487
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 310 RT SIDE,   CORRODED ON THE EXISTING REPAIR.  REPAIRED IAW SRM 51-40-02 REV 111 &  DWG 141N5810 SHT 13 REV B.    REPAIR CLASSIFIED AS MAJOR.
